# SDR ASMF2020090706

- Difficulty date: July 11, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 5,609 hours, 639 cycles
- Engine: Ge GENX1B54
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GENX1B76AP2G01
- Part serial: 958314
- Condition: Damaged
- Location: Right
- Part time: 5,606 hours, 639 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CNR 20200621005706014 OF REMOTE DIAGNOSTIC GE/CFM SYSTEM AT MEX STATION, THE RT ENG INCREASE OF PARTICLES IN THE DMS SENSOR, BEING NECESSARY TO PERFORM PROCEDURE IAW AMM DMC-B787-A-G79-00-00-07B-343A-A.  VERIFY IF A MESSAGE EXISTS RELATED TO THE DMS SENSOR IN THE CMCF AND ATTEND ACCORDING TO THE MESSAGE FOUND.  REMOVAL OF THE DMS SENSOR, IAW AMM DMC-B787-A-G79-21-12-01A-520A-A DEBRIS MONITORING SYSTEM SENSOR REMOVAL.  PERFORMED THE GVI OF THE DMS SENSOR IAW AMM DMC-B787-A-G79-00-00-03B-311A-A.  IF MAGNETIC PARTICLES ARE FOUND IN THE DMS SENSOR, APPLY THE CORRESPONDING CONDITION FOR 5 OR LESS PARTICLES AND/OR 6 OR MORE PARTICLES.  IF PARTICLES ARE FOUND, SEND THEM TO THE LABORATORY FOR THEIR CORRESPONDING ANALYSIS; INSTALL THE DMS SENSOR IAW AMM DMC- B787-A-G79-21-12-01A-720A-A DEBRIS MONITORING SYSTEM SENSOR INSTALLATION IAW AMM DMC-B787-A-G71-00-00-44B-320A-A TEST 17 DEBRIS MONITORING SYSTEM OPERATIONAL TEST.  THE VERIFICATION OF DMS SENSOR MESSAGES WAS PERFORMED IAW DMC-B787-A-G79-00-00-07B-343A-A, NO MESSAGES FOUND.  REMOVAL THE GVI AND INSTALL OF DMS SENSOR WERE PERFORMED IAW AMM DMC-B787-A-G79-21-12-01A-520A-A, DMC-B787-A-G79-00-00-03B-311A-A AND DMC-B787-A-G79-21-12-01A-720A-A, FUZZ WERE FOUND AND SENT FOR ANALYSIS; THE DEBRIS MONITORING SYSTEM TEST 17 WAS PERFORMED IAW AMM DMC-B787-A-G71-00-00-44B-320A-A, TESTED CORRECT.
